# SDR REXA2015070100663

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 3,640 hours, 2,441 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT DOOR MISSING LOWER SEAL.  REPLACED LOWER SEAL, SEE CONTINUATION CARD 093715 FOR DETAILS.  EMER EXIT SEAL MISSING.
